MAUDE Adverse Event Report: PHILIPS IMAGE GUIDED THERAPY CORPORATION ANGIOSCULPT EVO RX PTCA SCORING BALLOON CATHETER WITH HYDROPHILIC COATING; CATHETER, PTCA, CUTTING/SCORING

PHILIPS IMAGE GUIDED THERAPY CORPORATION ANGIOSCULPT EVO RX PTCA SCORING BALLOON CATHETER WITH HYDROPHILIC COATING; CATHETER, PTCA, CUTTING/SCORING
Model Number 2200-3015-B
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
The angiosculpt catheter was used in a coronary procedure of a moderately calcified lesion.During use, the angiosculpt got stuck in the left main, and could not be retrieved from the distal portion of the guide catheter.Therefore, the angiosculpt, guide catheter, and guidewire were removed as a system; losing guidewire access.Upon removal, the scoring element was damaged.The procedure was completed with a non-compliant balloon.No patient injury reported.This product problem is being submitted due to removal as a system.There is potential for harm if it were to recur.
 
Additional Manufacturer Narrative
Block g2: foreign- portugal.Blocks h3/h6: the angiosculpt device was not returned by the facility, thus no product investigation was performed.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
 
Additional Manufacturer Narrative
Block h3: the angiosculpt catheter was returned intact to an 0.014" non-philips guidewire.Visual inspection found a damaged scoring element that detached from the intermediate bond, and pulled distally, over the distal tip.Additionally, the intermediate bond and transition tubing were damaged.During functional testing, an attempt was made to remove the catheter from the guidewire, but was unsuccessful.The catheter working length measured approx.149 cm, which is 7 cm over the specification of 136-142 cm, indicating the guide wire lumen was stretched.Block h6: based on the device analysis, a probable root cause may be due to the damaged guidewire lumen (stretched) preventing the catheter from being removed separately from the guidewire.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.

Brand Name
ANGIOSCULPT EVO RX PTCA SCORING BALLOON CATHETER WITH HYDROPHILIC COATING
Common Device Name
CATHETER, PTCA, CUTTING/SCORING
Manufacturer (Section D)
PHILIPS IMAGE GUIDED THERAPY CORPORATION
5055 brandin court
fremont CA 94538
Manufacturer (Section G)
PHILIPS IMAGE GUIDED THERAPY CORPORATION
5055 brandin court
fremont CA 94538
Manufacturer Contact
diana melliza galvez
5055 brandin court
fremont, CA 94538
510933-4541
MDR Report Key22284627
Report Number3005462046-2025-00025
Device Sequence Number8876130
Product Code NWX
UDI-Device Identifier00813132026899
UDI-Public(01)00813132026899(11)241017(17)271017(10)G24100005
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
P050018
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2200-3015-B
Device Catalogue Number2200-3015-B
Device Lot NumberG24100005
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2025
Supplement Date Received by Manufacturer07/10/2025
Initial Report FDA Received Date06/18/2025
Supplement Report FDA Received Date07/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
7F INTRODUCER SHEATH, MFG UNK.; ASAHI: SION GUIDE WIRE, SIZE UNK.; MEDTRONIC: 7F GUIDE CATHETER.
Patient Age54 YR
Patient SexFemale
Patient Weight68 KG
Patient EthnicityHispanic
Patient RaceWhite